# SDR 2004FA0000307

- Difficulty date: April 9, 2004
- Submitted: April 20, 2004
- Operation: General aviation
- Aircraft: N54589
- Make and model: Cessna 172P
- Aircraft serial: 17275007
- Engine: Lyc O320*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 103003
- Part serial: A151881
- Condition: Shorted
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 3 WIRES COMING FROM THE STATOR WERE SHORTED OUT ON THE CASE, THIS IS THE 4TH ALTERNATOR OVERHAULED WITH THE SAME FAILURE.  WITH LESS THAN 390.0 HOURS SINCE OVERHAUL.  WIRES NOT INSULATED PROPERLY.
